The pill and facial spots

I am 45 and have been on the pill for almost 25 years. Recently, I began to get dark patches on my face, which I was told were caused by estrogen. The prescription “fade cream” didn’t work very well on my very fair skin (it tinged my skin yellow). Do you have any suggestions for fading these dark spots?

Perhaps you’ve already done this, but the first thing you should do is stop taking birth control pills and start using a barrier method of contraception — such as condoms, the cervical cap and the diaphragm — until menopause.

Birth control pills suppress ovulation, and, as a result, your body has become deficient in progesterone and estrogen dominant. I would advise using one of the natural progesterone creams on the market; they usually contain at least 600 milligrams (mg) per 2-ounce tube or container. Apply 1/4 teaspoon two times a day between days 14 to 26 of your menstrual cycle. Rub the cream on the palms, inner forearms or chest, and vary the application sites. Dr. John Lee, a natural progesterone expert, sometimes suggests applying the cream to one’s face.

Birth control pills also deplete folic acid and vitamin B6, so taking a B-complex vitamin would also be advisable (although this will probably not improve your skin).

This post has 2 Comments

  1. Jorjette C patrickbenjamain

What you have in your mind?